# SDR 2008FA0000305

- Difficulty date: April 29, 2008
- Submitted: April 29, 2008
- Operation: General aviation
- Aircraft: N733A
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258687
- Engine: Garrtt TFE731*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: FN22A524
- Condition: Mismanufactured
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEEL LOCK NUT (P/N FN22A-524) WAS BEING INSTALLED TO COMPLY WITH SB 32-1374 AND WAS FOUND TO HAVE ZERO RUN ON TORQUE. THIS IS A NEW PART AND HAS NEVER BEEN INSTALLED. ONLY ONE OF 24 BOUGHT FROM MFG THAT WAS BAD. THIS BOLT/NUT COMBINATION IS WHAT HOLDS THE (2) HALVES OF THE WHEEL TOGETHER.
